# SDR SWAA2016080454518

- Difficulty date: July 13, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 43,059 hours, 24,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE BEAM CORRODED AT BS 772.5, RBL 8.  REPAIRED BEAM IAW EA.
